# SDR DALA2016102607714

- Difficulty date: March 24, 2014
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 45,042 hours, 5,603 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 60-65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING K CHECK, FOUND SEAT TRACK CORRODED AT FRAMES 60-65, Y-450.  REPLACED THE SEAT TRACK SRM 51-42-11.
